# SDR DALA2021070603749

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 66,175 hours, 26,169 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1862449) DURING INSPECTION FOUND WEAR ON RH FITTING FRONT SPAR AT HORIZONTAL STABILIZER FORWARD CENTER SECTION. RH FITTING FRONT SPAR AT HORIZONTAL STABILIZER FORWARD CENTER SECTION WAS REPAIRED PER ER/A 592524-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-403.
